MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP- EXCELSIOR; SYRINGE, 10ML SALINE IN 10ML

MEDLINE INDUSTRIES, LP- EXCELSIOR; SYRINGE, 10ML SALINE IN 10ML
Catalog Number EMZE010001
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, on 7/9/2025, "hole in plunger noticed while injecting" with syringe."partial amount of product was injected into port." per the facility, "rn obtained a second syringe to complete the flush procedure" and patient is being monitored for infection.
 
Additional Manufacturer Narrative
According to the facility, on 7/9/2025, "hole in plunger noticed while injecting" with syringe."partial amount of product was injected into port." per the facility, "rn obtained a second syringe to complete the flush procedure" and patient is being monitored for infection.The product has been requested for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
SYRINGE, 10ML SALINE IN 10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP- EXCELSIOR
1933 heck avenue
neptune NJ 07753 4428
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key22777659
Report Number2027791-2025-00014
Device Sequence Number15733383
Product Code NGT
UDI-Device Identifier00363807100015
UDI-Public00363807100015
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEMZE010001
Device Lot Number3145319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexMale